# SDR SWIA2024050100428

- Difficulty date: April 28, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 46,763 hours, 40,369 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE SITTING ON THE GROUND THE FOS SIDE WINDOW CRACKED THROUGH OUT THE ENTIRE AREA. (FLIGHT 5641 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28159166 WITH THE FOLLOWING CORRECTIVE ACTION: "RIGHJT SIDE WINDOW REMOVED AND REPLACED IAW TASK CARD 56-220-1000-SKY, OPS CHECKS GOOD, AND LEAK CHECK GOOD."
